MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC DRILL BIT GUIDE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC DRILL BIT GUIDE; INSTRUMENT, STEREOTAXIC
Model Number 960-524
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The drill was returned to the manufacture for evaluation.After visual/physical examination the reported issue was confirmed.The returned drill had many lines of galling along the shaft.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the drill bit guide was reported to be damaged.There was no patient present when this issue was identified.

Brand Name
DRILL BIT GUIDE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10329365
Report Number1723170-2020-02030
Device Sequence Number11485447
Product Code HAW
UDI-Device Identifier00673978089966
UDI-Public00673978089966
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-524
Device Catalogue Number960-524
Device Lot Number140815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1